# SDR SWAA010593

- Difficulty date: February 27, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 26,266 hours, 24,206 cycles
- System (JASC): 4960 · APU Controls
- Part: Switch
- Part number: 38763264
- Part serial: GE1897
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - APU OVERSPEED LIGHT ILLUMINATED.  LEFT BUS OFF LIGHT ILLUMINATED.  (NR 1 GENERATOR ALREADY ON MEL).  REMOVED AND REPLACED APU 3-SPEED SWITCH PER MM.
